X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (49) 49
Book / eBook (11) 11
Publication (7) 7
Conference Proceeding (5) 5
Dissertation (1) 1
Paper (1) 1
Patent (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (43) 43
interpolation (20) 20
mathematics, applied (12) 12
analysis (11) 11
mathematics - functional analysis (10) 10
symmetrization (10) 10
spaces (9) 9
embeddings (8) 8
functional analysis (7) 7
mathematical functions (7) 7
extrapolation (6) 6
mathematical theorems (6) 6
sobolev spaces (6) 6
analysis of pdes (5) 5
applied mathematics (5) 5
bmo (5) 5
interpolation spaces (5) 5
isoperimetric inequalities (5) 5
rearrangement (5) 5
congresses (4) 4
geometry (4) 4
imbeddings (4) 4
inequalities (4) 4
mathematical analysis (4) 4
mathematical inequalities (4) 4
mathematics - analysis of pdes (4) 4
numerical analysis (4) 4
operators (4) 4
rearrangements (4) 4
análisis funcional (3) 3
banach space (3) 3
banach-spaces (3) 3
college mathematics (3) 3
complex interpolation (3) 3
cubes (3) 3
embedding (3) 3
espaces d'interpolation (3) 3
interpolación (3) 3
lorentz spaces (3) 3
maximal functions (3) 3
sobolev (3) 3
theorems (3) 3
truncation (3) 3
26d10 (2) 2
46e30 (2) 2
besov spaces (2) 2
calculus (2) 2
commutator estimate (2) 2
commutators (2) 2
decomposition (2) 2
décomposition (2) 2
einbettung (2) 2
electronic books (2) 2
encajes (2) 2
extrapolacion (2) 2
families (2) 2
female (2) 2
fourier analysis (2) 2
fourier, análisis de (2) 2
function spaces (2) 2
functional calculus (2) 2
funktionenraum (2) 2
humans (2) 2
image processing (2) 2
imbedding theorems (2) 2
interpolation theory (2) 2
konkordanz (2) 2
l infinity (2) 2
lebesgue spaces (2) 2
lions (2) 2
log-concave (2) 2
logarithmic sobolev inequalities (2) 2
management (2) 2
matematisk analys (2) 2
maximal-function (2) 2
middle aged (2) 2
plongements (2) 2
probability theory and stochastic processes (2) 2
real interpolation (2) 2
rearrangement invariant spaces (2) 2
reiteration (2) 2
retrospective studies (2) 2
self-improving (2) 2
sobolev inequalities (2) 2
spaces, interpolation (2) 2
topological groups, lie groups (2) 2
topology (2) 2
weights (2) 2
42b25 (1) 1
access (1) 1
acknowledgments (1) 1
adaptation (1) 1
adaptive capacity (1) 1
adecompositionzautomatisch aus gbv_2011-10 2012-05-18 (1) 1
adolescent (1) 1
adult (1) 1
adult lung (1) 1
advanced calculus (1) 1
aembeddingszautomatisch aus gbv_2011-10 2012-05-18 (1) 1
aextrapolationzautomatisch aus gbv_2011-10 2012-05-18 (1) 1
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (6) 6
Robarts - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Closed Orders (1) 1
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Gerstein Science - Stacks (1) 1
Law (Bora Laskin) - Stacks (1) 1
Online Resources - Online (1) 1
Pontifical Inst. Mediaeval Studies - Library use only (1) 1
St. Michael's College (John M. Kelly) - 3rd Floor (1) 1
UTL at Downsview - May be requested (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Comptes rendus - Mathématique, ISSN 1631-073X, 2009, Volume 347, Issue 11, pp. 627 - 630
Using isoperimetry we obtain new symmetrization inequalities that allow us to provide a unified framework to study Sobolev inequalities in metric spaces. The... 
MATHEMATICS | INEQUALITIES | TRUNCATION
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2003, Volume 282, Issue 1, pp. 26 - 47
We show some explicit computations on extrapolation of L spaces. © 2003 Elsevier Science (USA). All rights reserved. 
Extrapolation | Interpolation theory | INTERPOLATION | MATHEMATICS | MATHEMATICS, APPLIED | extrapolation | interpolation theory | SPACES
Journal Article
11/2006, ISBN 9783540580812, 166
eBook
Proceedings of the American Mathematical Society, ISSN 0002-9939, 08/2006, Volume 134, Issue 8, pp. 2335 - 2347
We prove new extended forms of the Pólya-Szegö symmetrization principle. As a consequence new sharp embedding theorems for generalized Besov spaces are proved,... 
Interpolation | Embeddings | Mathematical theorems | Function spaces | Mathematical analysis | Mathematical inequalities | Mathematical functions | Orlicz space | Symmetrization | Rearrangement invariant spaces | Sobolev spaces | Besov spaces | MATHEMATICS | MATHEMATICS, APPLIED | SPACES | THEOREMS | symmetrization | REARRANGEMENTS | rearrangement invariant spaces
Journal Article
Communications on Pure and Applied Mathematics, ISSN 0010-3640, 04/1997, Volume 50, Issue 4, pp. 311 - 315
We give a new approach to Gehring's lemma using reversed Hardy inequalities. © 1997 John Wiley & Sons, Inc. 
MATHEMATICS | MATHEMATICS, APPLIED | K PQ MATHEMATICS | K PN MATHEMATICS, APPLIED
Journal Article
Revista Matematica Complutense, ISSN 1139-1138, 2009, Volume 22, Issue 2, pp. 499 - 515
We derive sharp Sobolev inequalities for Sobolev spaces on metric spaces. In particular, we obtain new sharp Sobolev embeddings and Faber-Krahn estimates for... 
Symmetrization | Embedding | Metric | Sobolev | Vector fields | EMBEDDING-THEOREMS | MATHEMATICS | MATHEMATICS, APPLIED | vector fields | BALLS | metric | symmetrization | VECTOR-FIELDS | embedding | REARRANGEMENTS
Journal Article
Studia Mathematica, ISSN 0039-3223, 1999, Volume 136, Issue 1, pp. 17 - 35
Certain operator ideals are used to study interpolation of operators between spaces generated by the real method. Using orbital equivalence a new reiteration... 
MATHEMATICS
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 1998, Volume 23, Issue 1, pp. 169 - 180
Using interpolation theory we give a new proof and an extension of higher integrability results by Reshetnyak-Gurev, Iwaniec, and others. We show that... 
MATHEMATICS | SPACES | LP-INTEGRABILITY
Journal Article
Studia Mathematica, ISSN 0039-3223, 2000, Volume 142, Issue 1, pp. 7 - 24
We prove sharp end forms of Holmstedt's reiteration theorem which are closely connected with a general form of Gehring's Lemma. Reverse type conditions for the... 
Weights | Reiteration | Hardy inequality | INTERPOLATION | MATHEMATICS | SPACES | MAXIMAL-FUNCTION | GEHRINGS LEMMA | reiteration | weights
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 10/1998, Volume 58, Issue 2, pp. 394 - 412
Let Ω be a fixed open cube in ℝn. For r∈[1, ∞) and α∈[0, ∞) we define (Mr;α,Ωf)(x)=supQx∈Q⊂Ω‖fχQ‖Lr‖χQ‖Lr(logL)α,x∈Ω where Q is a cube in ℝn (with sides... 
MATHEMATICS | OPERATORS
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 01/2000, Volume 128, Issue 1, pp. 65 - 74
For the classical Hardy-Littlewood maximal function Mf, a well known and important estimate due to Herz and Stein gives the equivalence (Mf)^{*}(t)\sim... 
Interpolation | Mathematical theorems | Cubes | Mathematical functions | Mathematical inequalities | Banach space | College mathematics | Rearrangement inequalities | Lorentz spaces | Maximal functions | INTERPOLATION | MATHEMATICS | MATHEMATICS, APPLIED | maximal functions | rearrangement inequalities
Journal Article
Journal of Approximation Theory, ISSN 0021-9045, 07/2001, Volume 111, Issue 1, pp. 91 - 127
In the present paper we explore an approximation theoretic approach to some classical convergence theorems of real analysis. The background of this paper is... 
MATHEMATICS
Journal Article
Bulletin of the Australian Mathematical Society, ISSN 0004-9727, 8/1978, Volume 19, Issue 1, pp. 147 - 149
Journal Article
Michigan Mathematical Journal, ISSN 0026-2285, 2000, Volume 47, Issue 3, pp. 559 - 573
Journal Article
Annales Academiae Scientiarum Fennicae Mathematica, ISSN 1239-629X, 2016, Volume 41, Issue 1, pp. 491 - 501
We extend to n-dimensions a characterization of the Marcinkiewicz L(p, infinity) spaces first obtained by Garsia-Rodemich in the one dimensional case. This... 
BMO | John-Nirenberg inequality | Rearrangement | INTERPOLATION | MATHEMATICS | rearrangement | L INFINITY
Journal Article
Journal d'Analyse Mathématique, ISSN 0021-7670, 10/2019
Journal Article
2001, Memoirs of the American Mathematical Society, ISBN 9780821827345, Volume no. 731., viii, 80
Book
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.